# SDR DALA13067143766

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLANGES ON FORWARD SIDE OF FLOORBEAM SEAT TRACK TO HAVE CRACK INDICATIONS.  MAINTENANCE REPAIRED BS 727B, LBL 24.75 SEAT TRACK IAW ERA 519879-14 REV ORIGINAL AND PRI ERA 519879-14, REV ORIGINAL.
